A Semi-Total Domination Number of a Graph

Main Article Content

Mr. B. Senthilkumar, J.Rajeshkumar


This thesis work on the two parameters that is very important domination parameters, one parameter is known as domination number and other parameter is called as total domination number. S is defined as a set of vertices in a graph G. We characterize a set S of vertices in a graph G with no segregated vertices to be a semitotal overwhelming arrangement of G in the event that it is a ruling arrangement of G and furthermore every vertex in S is inside separation 2 of another vertex of S. The semitotal domination number, indicated by is the base cardinality of a semitotal ruling arrangement of G. We demonstrate that on the off chance that G is an associated graph on n ? 4 vertices, at that point and we describe the trees and diagrams of least degree 2 arriving at this bound.

Article Details

How to Cite
Mr. B. Senthilkumar, J.Rajeshkumar. (2019). A Semi-Total Domination Number of a Graph. International Journal on Future Revolution in Computer Science &Amp; Communication Engineering, 5(8), 13–15. Retrieved from https://ijfrcsce.org/index.php/ijfrcsce/article/view/2005